# SDR AU970778

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Propeller: Mcauly 3AF34C503
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Gear Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR DOOR OUTER SKIN SEPARATED FROM INTERNAL STRUCTURE -DAMAGE HAD BEEN COVERED WITH SILASTIC
